back to author index
   
title:
 
First Integrals Generated by Pseudosymmetries in Nambu-Poisson Mechanics
publication:
 
JNMP
volume-issue:   7 - 2
pages:   126 - 135
ISSN:
  1402-9251
DOI:
  doi:10.2991/jnmp.2000.7.2.5 (how to use a DOI)
author(s):
 
Mircea CRAS¸M AREANU
publication date:
 
May 2000
abstract:
 
Some types of first integrals for Hamiltonian Nambu-Poisson vector fields are obtained by using the notions of pseudosymmetries. In this theory, the homogeneous Hamiltnian vector fields play a special role and we point out this fact. The differential system which describe the SU(2)-monopoles is given as example. The paper ends with two appendices.
copyright:
 
© The authors.
This article is distributed under the terms of the Creative Commons Attribution License 4.0, which permits non-commercial use, distribution and reproduction in any medium, provided the original work is properly cited. See for details: https://creativecommons.org/licenses/by-nc/4.0/
full text: